# SDR IPXA2019092547228

- Difficulty date: September 25, 2019
- Submitted: September 25, 2019
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0817
- Aircraft time: 21,119 hours, 12,926 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Plate
- Part number: A546123720140
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12YR #2 ENG PYLON RT SIDE FISH PLATE IS CRACKED. REMOVED AND REPLACED CRACKED FISH PLATE ON THE #2 ENG PYLON IAW SRM 51-40-21 & SRM 51-49-00.
